# SDR DXTA2021011004579

- Difficulty date: January 10, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20566
- Aircraft time: 5,693 hours, 3,270 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH APU DIDN'T START. AFTER LANDING APU STARTED NORMALLY HOWEVER WITH APU BLEED ON THERE WAS A SMELL AND TASTE OF OIL IN THE AIR.  PERFORMED A BORESCOPE INSPECTION FOR EVIDENCE OF OIL LEAKAGE IN THE APU COMPRESSOR.  NO DEFECTS NOTED.   PERFORMED SATISFACTORY OPERATIONAL TEST OF THE APU IAW   CL-350 AMM, TASK 49-11-01-710-801.
